# SDR DALA13001065652

- Difficulty date: January 11, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 31,101 hours, 12,953 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365.25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOORBEAM BS 365.25, LBL 24.75 TO RBL 40.  REMOVED CORROSION ON UPPER SURFACE OF FLOORBEAM STA 365.25, LBL6  TO RBL36 IAW SRM 51-10-02, PAGE 12.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, PAGE 104 DETAIL 3.  CUT OUT DAMAGE ON  UPPER SURFACE FLOORBEAM AT STA 365.25, LBL 8 TO RBL 37.5.  REPAIR FLOORBEAM IAW SRM 53-00-51, REPAIR 3, PAGE 201.  COMPLIED WITH ER/A 988913-14MA, REV.B.
